Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Proptosis and guidance on continuation of medications - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hai
Doctor :   Hello xxx
User :   i am a xxx
Doctor :   Please proceed with your query.
Doctor :   Ok
User :   i am taking eltraxin and i am suffering from protosis
Doctor :   Ok
Doctor :   When was the last time you gotr your Thyroid Profile done?
User :   my vision is ok , but my retina takes time to adjust
Doctor :   Ok
User :   two monts back
Doctor :   Ok
Doctor :   Since when were you on Eltroxin?
User :   1.5 years
Doctor :   Ok
User :   i had hyper thyroid but after chemo theropy i am now hyopo thyroid
Doctor :   Since when has the eye problem started?
User :   when i was in hyper thyroid state
Doctor :   Ok

Doctor :   For the proptosis. the hyperthyroid state has to be brought down, Eltroxin may have to be stopped for sometime
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor